# SDR GSPA2019050604

- Difficulty date: May 4, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N49WC
- Make and model: Beech B300
- Aircraft serial: FL144
- Aircraft time: 11,084 hours, 8,574 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Not Reported
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED ON APPROACH INTO KRNO, AFTER LOWERING THE LANDING GEAR HANDLE, THE LANDING GEAR DID NOT EXTEND, FOLLOWED BY THE LANDING GEAR 2 AMP CIRCUIT BREAKER POPPED. PILOT THEN SUCCESSFULLY LOWERED THE LANDING GEAR WITH THE LANDING GEAR HAND PUMP, SEEING THE DOWN AND LOCKED THREE GREEN. PILOT VERIFIED LANDING GEAR WAS DOWN VIA VISUAL CONFIRMATION FROM KRNO TOWER. AIRCRAFT LANDED SAFELY.
